# SDR SIMA20140329005

- Difficulty date: March 29, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 34,578 hours, 30,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LAMP AT ROW 7 INOPERATIVE.  R & R AISLE EMERGENCY LIGHT LAMP AT ROW 7 IAW AMM 33-50-08-000-801-A & 33-50-08-400-801-A, OPERATIONS CHECKED GOOD.
